# SDR USAA920081892

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 48,754 hours, 32,415 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Spindle
- Part number: 65C344837
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR LOG NR 4352180 AND 03T30757001 OTBD LT SPINDLE SHOWS CRACK 60% AT 35 THRU GATE VERTICALLY TO 40% AT 50 HORIZONTALLY.  REPLACED SPINDLE IAW B737 MM 27-51-44-404-006.
